# SDR FDEA201008042805

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 7110812
- Part serial: 715404
- Condition: Worn
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD SIDE HAS FASTENERS LOOSE ON BLEED AIR DUCT.  REMOVED, REPAIRED AND REINSTALLED NR 2 ENG INBD BLEED AIR DUCT AND MANIFOLD IAW AMM 75-24-10-4.  LEAK CHECKED GOOD IAW AMM 71-00-00-5-03.
